"That" is why I was asking advice on different ones from people who had "personal experiences" using them, which I thought would be more beneficial than a doctor simply telling me what they are "told or read" about the drugs. I am sure the doctor does have something in mind, but most likely there will be "several" that I am able to take with my other meds and will be given that option.
I know you don't know my situation since I think you are new to the board (but most should by now), but staying busy is a bit difficult for me to do under my circumstances. You have to be able to walk, sit, bend, use your hands, twist, and possibly drive in order to keep busy. I am severely limited in all these categories and instead of getting better I just keep getting worse.
I have already been do much more than I am really capable of doing in spite of these restrictions, but it is nearing impossible for me to do anymore since I no longer have my concentration and have increasing problems with sitting and numbness. I am one of the few who have continued to "try" to run a business under these circumstances, during 4 surgeries and even while a patient in a nursing home under skilled nursing care. I never even took any time off for recuperation, although 2 surgeries were major hip replacements on the same leg within 3 months time, not to mention the 2 abdominal surgeries which were very minor in comparison.
I really don't have the time to be disabled and sick. I have been like this and trying to hang in there for 2 years now. I am slowly losing everything in my life and the end result is my depression.
Maybe the "zombie" drugs they had me on years ago were tranquilizers, too long ago to remember?!
"SMILE............It confuses people!" -----Original Message----- From: email@example.com [mailto:firstname.lastname@example.org]On Behalf Of Ccryder752@aol.com Sent: Tuesday, January 29, 2002 9:18 AM To: Multiple recipients of list ADHESIONS Subject: Jean
I am taking Celexa for depression. I had been on Prozac for many years but when I was prescribed the oxycontin, they changed from Prozac to Celexa. I guess the Prozac interferes with the oxycontin. Since your Dr. has already mentioned something about depression I am sure she has a medication in mind. Talk to her about your concerns. And you can always stop any medication you don't like! Even if you have to wean yourself off. Good luck and keep busy, it helps. painfree hugs to all...Cheryl